UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-10 of 62 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
A linearized and second-order unconditionally convergent scheme for coupled time fractional Klein-Gordon-Schrödinger equation Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 6,Page: 2153-2179
Authors:  Lyu P.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Fractional Klein-gordon-schrödinger Equations  Linearized Scheme  Second-order Convergent  Unconditionally Convergent And Stable  
On the Z-Eigenvalue Bounds for a Tensor Conference paper
Workshop on Computational Mathematics and Scientific Computing, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seakweng
Favorite  |  View/Download:28/0  |  Submit date:2018/10/30
Nonnegative Tensors  Z-spectral Radius  Irreducibility  
Some bounds for H-eigenpairs and Z-eigenpairs of a tensor Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018,Volume: 342,Page: 37-57
Authors:  Li, Wen;  Liu, Weihui;  Vong, Seak-Weng
Favorite  |  View/Download:72/0  |  Submit date:2018/10/30
H-eigenpair  Z-eigenpair  Spectral Radius  Nonnegative Irreducible Tensor  Weakly Symmetric Tensor  
Some refined bounds for the perturbation of the orthogonal projection and the generalized inverse Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 79,Issue: 2,Page: 657-677
Authors:  Li, Wen;  Chen, Yanmei;  Vong, Seakweng;  Luo, Qilun
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Singular Value Decomposition  Orthogonal Projection  Perturbation  Generalized Inverse  
An inertial Mann algorithm for nonexpansive mappings Journal article
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2018,Volume: 20,Issue: 3
Authors:  Vong, Seakweng;  Liu, Dongdong
Favorite  |  View/Download:7/0  |  Submit date:2018/10/30
The modulus-based nonsmooth Newton’s method for solving a class of nonlinear complementarity problems of P-matrices Journal article
Calcolo, 2018,Volume: 55,Issue: 3
Authors:  Zheng H.;  Vong S.
Favorite  |  View/Download:5/0  |  Submit date:2018/12/24
Modulus-based Method  Nonlinear Complementarity Problem  Nonsmooth Newton’s Method  P-matrix  
Unconditional Convergence in Maximum-Norm of a Second-Order Linearized Scheme for a Time-Fractional Burgers-Type Equation Journal article
JOURNAL OF SCIENTIFIC COMPUTING, 2018,Volume: 76,Issue: 2,Page: 1252-1273
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Time-fractional Burgers Equation  Second-order Linearized Scheme  Unconditionally Convergent And Stable  Maximum-norm Estimate  
A linearized second-order scheme for nonlinear time fractional Klein-Gordon type equations Journal article
NUMERICAL ALGORITHMS, 2018,Volume: 78,Issue: 2,Page: 485-511
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Linearized Scheme  Time Fractional Differential Equations  Nonlinear Klein-gordon Equations  Convergence  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable